MAUDE Adverse Event Report: SYNTHES GMBH 95 DEG CONDYLAR PLATE 9 HOLES/70MM/156MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

SYNTHES GMBH 95 DEG CONDYLAR PLATE 9 HOLES/70MM/156MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Catalog Number 237.94
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint is from a data use agreement (dua).The dua summarizes 64 patients that were implanted with angled blade plates.Implantation was between (b)(6) 2000 to (b)(6) 2023 at (b)(6).Patient number 9.Patient is a 70-year-old female.Reason for implantation was fracture fixation.Post op complication included nonunion of hip fracture & broken blade plate.Treatment/intervention included reoperation (revision of previous).Implant(s) involved: 237.94 - 95-degree, 70mm blade plate x1.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
95 DEG CONDYLAR PLATE 9 HOLES/70MM/156MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20192119
Report Number8030965-2024-11232
Device Sequence Number8249676
Product Code KTW
UDI-Device Identifier10886982161611
UDI-Public(01)10886982161611
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number237.94
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale